# SDR DALA2021072204150

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 66,921 hours, 26,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1882530) DURING C-CHECK INSPECTIONS THREE ELONGATED HOLES WERE FOUND BEYOND THE ALLOWABLE LIMITS COMMON TO FUSELAGE SKIN, STRINGER 2-2L AND STRINGER S-2R. MAINTENANCE REPAIRED DAMAGE PER ERA 592935-14.
